For months now I have been waking up EVERY morning


Q: For months now I have been waking up EVERY morning feeling nauseous with an empty stomach feeling. I throw up at the least once a day... Sometimes, ONLY SOMETIMES, I do not throw up and my nauseous feeling goes away. Today, I woke up feeling that way but this time I had diarrhea. I went poop regularly at first, then as the day went on, I had more of a diarrhea. It is almost all 100% LIQUID! I cry everyday because the stress of it is a lot to handle. I am only 17 and just graduated high school. I'm ready to start my life, but I can't even hold a job when I feel like this every morning... It's taking my life away. And honestly, I don't know what to do. I don't have a doctor to go visit so I just keep googling answers to my symptoms. I'm getting scared and its 4:00pm I STILL feel nauseous with diarrhea. Please, please, please try an help me find a solution.. I've run out of solutions myself, and hitting rock bottom. Thank you in advance.

Symptoms:  Symptoms: throwing up, sweats(not too much), diarrhea, dizziness, and lightheadedness.

A:   Hi.
Thanks for your query and an elucidate history.

You are too young to google medical problems and find a solution.
With the symptoms you have which have been disturbing your life so much, I would advise you to consult a Local qualified Doctor to get a clinical evaluation, actual examination and get you investigated.
The most probable causes of your symptoms of nausea, vomiting once a day and loose stools can be as follows:
- Achalasia cardia
Gastroenteritis- specific or nonspecific like IBS.
Investigations advised:
Barium swallow for esophagus stomach and follow through for intestines.
Upper GI Endoscopy
A course of PPI, Domperidone, antibiotic and probiotic may solve your problem but since these are prescription medicines you have to meet the local Doctor.

Take the proper investigations and treatment and you should be fine to enter into prosperous future life.

Related Q&A

Q: My 45-year-old son has been experiencing paranoia for the last 48 to 60 hours . what can we do?

Q: Can you get hepatitis c from a patient who is on medication that scratched you?

Q: I have recently developed meralgia paresthetica and suprascapular nerve entrapment at the same time and am wondering ...

Q: Can I have schizophrenia like symptoms on withdrawal from nexito forte after being on it for two and half years

Q: Sir after taking mensovit plus will my period be regular in time


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon